Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Complete Intersections in Characteristic $p > 0$

Robin Hartshorne
American Journal of Mathematics
Vol. 101, No. 2 (Apr., 1979), pp. 380-383
DOI: 10.2307/2373984
Stable URL: http://www.jstor.org/stable/2373984
Page Count: 4
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Complete Intersections in Characteristic $p > 0$
Preview not available

Page Thumbnails

  • Thumbnail: Page 
380
    380
  • Thumbnail: Page 
381
    381
  • Thumbnail: Page 
382
    382
  • Thumbnail: Page 
383
    383